# SDR WTAA950175

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51653151
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACV - RIGHT ENGINE FIRE DETECTION LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED ENGINE.  DETERMINED FIRE INDICATION TO BE FALSE INDICATION.  REPLACED FIRE DETECTOR CONTROL UNIT.  ENGINE FIRE DETECTION SYSTEM OPERATIONAL TEST NORMAL. AIRCRAFT RETURNED TO SERVICE.  (W)
